Doklady Rossijskoj Akademii Nauk. Fizika, Tekhnicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Doklady RAN. Fiz. Tekhn. Nauki, 2021, Volume 497, Issue 1, Pages 49–52 (Mi danfi4)  

Discontinuity structures of equation solutionsdescribing longitudinal-torsional waves in elastic rods

A. G. Kulikovskiia, A. P. Chugainova

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

DOI: https://doi.org/10.31857/S268674002102005X

Received: 25.02.2021
Revised: 25.02.2021
Accepted:01.03.2021

Linking options:
  • http://mi.mathnet.ru/eng/danfi4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021